MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT PROXI; CATHETER, CONTINUOUS FLUSH
Model Number 45032
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 17-nov-2018.It was reported that the catheter leaked during preparation of the device.An angiojet solent proxi catheter was selected for a thrombectomy procedure.During preparation, the device was being primed and the catheter leaked.It was unknown the location of the leak.The procedure was completed with another of the same device.There were no patient complications reported.The returned product consisted of a solent proxi thrombectomy system.The pump, spike line, effluent/supply line, shaft and tip were microscopically and visually inspected.There were numerous kinks throughout the device.Functional testing was performed by placing the device in the angiojet ultra console.Functional testing consisted of running the complaint device through the full priming cycle and in thrombectomy mode.The device ran within normal range (10.05 kpsi) without any errors or alarms; however, fluid did leak from the shaft.The shaft was microscopically inspected and a hole in the shaft was revealed 44.2cm distal of the strain relief.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
ANGIOJET SOLENT PROXI
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8091999
Report Number2134265-2018-63029
Device Sequence Number1498290
Product Code DXE
UDI-Device Identifier08714729889595
UDI-Public08714729889595
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2020
Device Model Number45032
Device Catalogue Number45032
Device Lot Number0022661127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2018
Initial Report FDA Received Date11/20/2018
Patient Sequence Number1